Universiti Teknologi Malaysia Institutional Repository

Discrete spectrum of a noncompact pertubation ofa three-particle schrodinger operator on a lattice

Muminov, M. E. and Aliev, N. M. (2015) Discrete spectrum of a noncompact pertubation ofa three-particle schrodinger operator on a lattice. Theoretical And Mathematical Physics, 182 (3). pp. 381-396. ISSN 4016-25

Full text not available from this repository.

Abstract

We consider a system of three arbitrary quantum particles on a three-dimensional lattice interacting via attractive pair-contact potentials and attractive potentials of particles at the nearest-neighbor sites. We prove that the Hamiltonian of the corresponding three-particle system has infinitely many eigenvalues. We also list different types of attractive potentials whose eigenvalues can be to the left of the essential spectrum, in a gap in the essential spectrum, and in the essential spectrum of the considered operator.

Item Type:Article
Subjects:A General Works
ID Code:58315
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:15 Sep 2017 16:58

Repository Staff Only: item control page